# SDR ASAA2017061121012

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 35,388 hours, 10,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC 78233000 ACCOMPLISHMENT, FOUND THE EMERGENCY EXIT LIGHTS AROUND L2 DOOR, INTERIOR AND EXTERIOR, INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD.
